# SDR TSAA0027148

- Difficulty date: June 15, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 278 - HNL-OGG - RIGHT KRUEGER FLAP (NR 4 LED) WOULD NOT RETRACT AFTER TAKEOFF.  CALLED IN WITH SLAT INDICATION PROBLEM.  RETURNED TO HONOLULU.  NO EMERGENCY DECLARED, AIRCRAFT LANDED WITH NO FURTHER PROBLEMS.  REMOVED AND REPLACED EXTEND SENSOR ON THE NR 4 KRUEGER FLAP.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
